Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hello there,

I'm male, 22yrs old, from Slovenia and I have a following problem or actually problems.

In January this year I was hospitalized because I had some kind of psychosis, caused by speed or weed, I don't know. I was smoking weed for 2 years, without any problems, it actually helped me become smarter I think and I still believe that but then I did a hit(or what it's called) of speed in January and in the next few days I just got totally hit by delusions. It was so bad that my parents took me to a mental hospital and I've had to stay there for 18 days. At first it was all okay, but when they gave me antipsychotics everything went to the hell - literally. At first they've stopped the delusions, then they've stopped my mind and my functionality. For the following 3 months(till April 26th) I was like a vegetable, like a zombie - I couldn't eat, I couldn't sleep, I couldn't do anything. It was so bad that I just stayed all time in my bed, doing nothing, just rolling left and right because every single position was just horrible, nothing was comfortable. I also couldn't watch tv, read books, make phone calls, etc. I couldn't do anything that I was doing before and I'll tell you - before I LOVED MY LIFE, I loved EVERYTHING about it. Then when I've stopped taking them(cold turkey, because I literally didn't want to see them anymore), my life kind of got better: I started to go out for a walks, started to watch movies again, started cooking again, etc. but I've found some problems, which never existed before.

I was always funny, smart, creative, talking about everything you can imagine, had a lot of thoughts, knew a lot of words, etc. but after that shitty pills they gave me - everything just vanished out of me, my head or whatever.
Now I just can't make any funny jokes/actions anymore, I don't know nothing about anything that I used to know(and trust me, I really knew a LOT), I don't have any thoughts in my head anymore or if there is something I just can't hold it and think it throught as I used to, all I got in my head are just some „words" which don't mean anything, my thoughts are just like random words, I feel blank all the time and that's the reason I've come here because I kind of just google all the time these words: „blank mind no thoughts poor memory dont know what to talk" and there was a lot of references to this page and I just looked at some posts which described similar symptoms to my situation. I can't think, I can't read(because I hardly remember what I've just read and when there are long sentences I just don't understand the final meaning), I can't talk to people because I simply don't have anything on my mind(hardly even answer to something simple), I have zero concentration, poor memory, don't remember people's names(I knew almost every name of that popular actors now I don't know any name anymore), I can barely understand subtitles in movies, I have zero motivation, I don't know what I want or what I ever wanted in my life, I always feel very weird like I'm not here or that something is missing(can't describe it but it's feeling like if I'm in the movie where everyone has a script except me), and so on. And no I don't have any blurry vision or any visual changes.

Can this be antipsychotics caused DP/DR or am I simply brain damaged? It feels like it so I don't know anymore. I'm off antipsychotics for like 4 months now and if there is any improvement it's tiny like a drop in the ocean idk. Can anyone here help me? Is anyone suffering this too? Because it's a nightmare, it was hard for me to even put this post together(in the past (pre-APs) this would ve a piece of cake, like nothing). I try not to think about this but this „blank mind" always reminds me about it and so I go every night on the internet and search what could it be but yeah so far I've just found this DP/DR to which I could compare my situation to. Help please. ????
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top